# SDR AALA980208

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CRACKED AT FOWARD ENTRY DOOR LOWER HINGE CUT OUT.  CUT OUT CRACK, INSTALLED FILLERS AND DOUBLER IAW SB 727-53-0198.  TST:  57,178 HOURS. CYCLES: 35,293.  (X)
